| Model Number |
2C7462 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: unique identifier (udi) #: the lot number and expiration date udi was not provided as the lot number is unknown.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that four (4) clearlink system secondary medication sets broke at the ports.There were cracking at the ports and leaks.This was observed during use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6 and h11.H11: the device was not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.